| Model Number |
SYR, NPD 0.3CC 31G 100CT5/16" 8/CS |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/11/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Syringes were not returned for evaluation.Note: manufacturer contacted customer in a follow-up call on 30-jul-2024 to ensure the replacement products resolved the initial concern - able to establish contact with customer who stated replacement products resolved initial concern.
Event or Problem Description
Consumer reported complaint for the trueplus single-use insulin syringes.Customer stated that the needles on the 31g syringe were bent.The customer stated that when she received the syringes from the pharmacy, they had not been a box, they had been in a ziploc bag.Customer has been using the product for one month.Customer stated due to the needles being bent the syringes do not administer the correct amount of insulin.Customer stated she wasted about 14 syringes from her last batch.At the time of the call the customer felt well and did not report any symptoms.Customer did not claim to be injured while using the syringes and no medical intervention related to the use of the product was reported.
Additional Manufacturer Narrative
Sections with additional information as of 28-aug-2024: h6: updated fda¿s type, findings and conclusions codes.H10: syringes were not returned for evaluation.Complaint was forwarded to supplier quality and internal evaluation was performed by the manufacturer using syringes from the same lot.No abnormalities observed with retention samples.Most likely underlying root cause: mlc-009: use error caused or contributed to event.